# SDR HNAA2010050100149

- Difficulty date: May 4, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 47,612 hours, 53,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCULPTURED FINGER DOUBLER REQUIRES R & R AT BAG DOOR AFT UPPER CORNER.  REMOVED FINGER DOUBLER, REPAIRED CARGO DOOR OUTER SKIN PANEL IAW EO8-52-10-0188.
